Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Recurring vertigo symptoms after taking medicines. Also having UTI symptoms. How to treat them?

i am very much disturbed since last 1 year, on 30 june 2011 while driving two wheeler, i suddenly felt unable to balance, sipining & unexpressable feeling, unable to breath , very much uncomfertable like i will die, i stoped my vehical, sit a side & any how managed to go home. My doctor told that was servical. but i did not get relax one night while sleeping i felt the same feelings again, somthing moving very fast in my stomach, the rythm of the feeling like heart beat in stomach, i went to the physician. he told it was not servical but BPPV . after that he started some medicine like vertine & stemetil MD. the feeling disappear temprarily but again & again i feel very uncomfertable, thightness at chest, unable to breath proper, my legs like shaking, some times heart ectopics, a very unexpressable feeling in stomach like heart beat but with much impact. Since 4-5 days i again started to feel diziness unable to concentrate, heaviness in head, heavy eyes, lightly unable to balance but not falling like situation, heaviness at neck, light pain in eyes also. last night again i felt like hard heart beat like feeling in stomach, i have to go to pass bowle two times. simltaniously i am have UTI problem since last to weeks with symptoms like unable to sit, heaviness at anal area & burining in urethra all the time. i also have constipation problem. Please sugess me what should i do......Thank you very much
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. I suggest you not to worry too much. Just go back before the first incident in the two wheeler. Were you stressed due to your profession or something else? Were you working so hard on something? I askthese questions because, I strongly feel that your problem could be related to stress related anxiety. Everyone comes across this.

Your doctor could not find anything because, the reason is not the body, but the mind. He should have given you counseling about anxiety and stress. All the symptoms you mentioned are corresponding to stress and anxiety. Therefore I suggest you to visit a psychologist. I can treat you through telephone counseling method if you come through this website(

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Sun, 3 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor